# SDR GTIA2019010303068

- Difficulty date: January 3, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 22,297 hours, 10,231 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"DIRTY SOCK" SMELL ON APPROACH IN COCKPIT COMPLIED WITH QRM/COM 2, 3.226 TURNED OFF PACK 1 SMELL DISSAPATED-PERFORMED TSM 05-50-00-810-831. RESULTS OF DECISION TABLE AND PILOT CABIN ODOR REPORTING SHEET FIND PACK 1 THE SOURCE OF SMELL.
